MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY® BF SHELL 56MM GROUP F; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY® BF SHELL 56MM GROUP F; HIP COMPONENT
Model Number DSBFGF56
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient underwent left thr on (b)(6) 2017.Revised on (b)(6) 2022 due to dislocation.Initially surgeon replaced head, then cup, then stem until hip eventually became stable.All components removed and replaced with another manufacturer's system.Australia (b)(4).
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Additional Manufacturer Narrative
Section f.5: awareness date has been updated.

Brand Name
DYNASTY® BF SHELL 56MM GROUP F
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key15414346
Report Number3010536692-2022-00325
Device Sequence Number12175472
Product Code JDL
UDI-Device IdentifierM684DSBFGF561
UDI-PublicM684DSBFGF561
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082924
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDSBFGF56
Device Catalogue NumberDSBFGF56
Device Lot Number1696609
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/06/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2022
Supplement Date Received by Manufacturer08/24/2022
Initial Report FDA Received Date09/13/2022
Supplement Report FDA Received Date10/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale